5 Sessions on the Topic of Emerging Trends for Successful Writers in a Digital Era
Streaming Audio of Each Session Available Just for Signing up!
National Association of Memoir Writers Day-Long Fall Tele-summit
Emerging Trends for Successful Writers in a Digital Era
Cost: FREE–[popup url="http://www.namw.org/wp-content/uploads/2010/03/namwtssignup.html"]CLICK HERE TO REGISTER [/popup]
Date: Friday October 15, 2010
Time: 10 AM PDT-4 PM PDT
Please join us for our annual free National Association of Memoir Writers Fall Tele-Summit on Friday October 15, 2010! At NAMW, we know it’s important to connect with a community of talented writers, marketers, editors, and publishers as you develop your knowledge of writing craft. We also know that learning how to identify and work with emerging trends that will allow you to develop your skills as a writer and identify your audience will help you develop your author platform. These are all important steps in your literary life, whether you are seeking publication or not.
Many writers aren’t sure where to start when it comes to working within this new digital era. So in this entirely telephone based telesummit, lead by respected experts you will discover the knowledge you need to take advantage of the latest trends for writers.
We’ve summarized each of the sessions below and more details will be coming soon!
We’ve assembled some of the best and the brightest talent for this exciting one-day event!
We hope that you can participate live on the phone with us, but in case you can’t, each session of this entirely telephone based tele-summit will be recorded. By signing up below you will receive the link to stream audio recordings of each session within a few days following the completion of the last session! And if you are an NAMW member, you’ll have access to each of the audio recordings in mp3 format to download and listen to at your leisure on your computer or portable device!
You can participate in any or all of the sessions, LIVE, via telephone or receive the link to stream the audio recordings of each session by simply [popup url="http://www.namw.org/wp-content/uploads/2010/03/namwtssignup.html"]CLICKING HERE TO SIGN UP.[/popup]
We look forward to having you join us for this wonderful, informative day with professionals who will help you get to your important next steps in your writing journey. If you have any questions about this event, please contact us at firstname.lastname@example.org!
National Association of Memoir Writers Fall 2010 Tele-summit Schedule
|Being for Real: Building a Personable and Approachable Image in a Digital World||Billy Coffey, Author of Snow Day 2010 FaithWords||10:00 AM PDT | 11:00 AM MDT | Noon CDT | 1:00 EDT||1 Hour|
|Successfully Using Video Through Each Step of Your Literary Journey: From Defining Your Audience Through Selling Books||Michelle Vandepas, Book Marketer, Social Media Enthusiast and Producer of 2 Internet TV shows||11:15 AM PDT | 12:15 PM MDT | 1:15 PM CDT | 2:15 PM EDT||1 Hour|
|Making Meaning with Memoir While Using the Latest Tools||Hyla Molander, Author of Drop Dead Life: A Pregnant Widow’s Heartfelt and Often Comic Journey through Death, Birth, and Rebirth||12:30 PM PDT | 1:30 PM MDT | 2:30 PM CDT | 3:30 PM EDT||1 Hour|
|Blog Tours: Before & After Publication-- Reaching the World from the Comfort of Your Own Living Room||Jodi Webb, Blog Tour Organizer for WOW!-Women on Writing, Author & Freelance Writer||1:45 PM PDT | 2: 45 PM MDT | 3: 45 PM CDT | 4:45 PM EDT||1 Hour|
|How to Use Narrative Arc and Its Importance in a Digital Era||Adair Lara, Award Winning Columnist, Author of 10 plus Books including Naked, Drunk & Writing: Shed Your Inhibitions and Craft a Compelling Memoir or Personal Essay & Writing Instructor||3:00 PM PDT | 4:00 PM MDT | 5:00 PM CDT | 6:00 PM EDT||1 Hour|